# SDR ABXA050044

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 46,881 hours, 52,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 9910078215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRSTAIR COMPARTMENT FOUND CORROSION ON DOOR SWITCH AND ATTACH BRACKET.  REPLACED ATTACH BRACKET AND WEB IAW DC-9 DWG 9922405 AND DC-9 SRM.
